# SDR AALA20100913SJU01

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 45,071 hours, 7,265 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED RIGHT HYDRAULIC SYSTEM LOSS INFLIGHT.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT ENGINE PYLON MODULE LEAKING.  REPLACED PRESSURE DIFFERENTIAL INDICATOR AND O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
